# SDR DALA202008112761

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 3,889 hours, 1,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARMED.  REMOVED FOD. THE R1 DOOR CHECKED OK IAW AMM 52-11.
